# SDR SWAA062846

- Difficulty date: August 3, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 7,730 hours, 4,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS LIGHT INOP AT ROW 1 ABC.  SECURED CONNECTOR PER MM.
